# SDR IPXA2019091146634

- Difficulty date: August 25, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724464420000
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING FIXED T/E VERTICAL STIFFENER RIB IS WORN AT O/B FWD END OF SHROUD PANEL 572LB. REMOVED AND REPLACED WORN LT WING FIXED T/E VERTICAL STIFFENER RIB AT O/B FWD END OF SHROUD PANEL 572LB IAW SRM 51-40-21. (MINOR)
